# SDR DALA2024010300072

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RH CUP WEB MEMBRANE ON STA Y=527 AND STA Y=608 PER B717-200 SRM 53-00-55-1A PROCEDURE 1. AD. 1 PAR 4. FIG 101. SUMMARY OF NRC 00457: CORROSION LEVEL 2. RH CUSP WEB MEMBRANE ON STA Y=527 WAS REPAIRED PER B717-200 SRM 51-70-01-2R PROCEDURE 2 REPAIR 2 AND RH CUSP WEB MEMBRANE ON STAY=608 MUST BE ATTENDED UNDER NRC 316. (LP #0137363)
